# SDR 95ZZZW359

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 950
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON DOOR CUTOUT SUPPORT JUST AFT OF BS 950E BETWEEN STRINGER 30 AND 27R.  REMOVED FASTENERS FOR ACCESS, REMOVED CORROSION AS PER SRM 51-10-6, BEYOND LIMITS, CUT OUT DAMAGE AREA AS PER SRM 53-10-4 AND INSTALLED REPAIR 3 INCH BY 5 INCH AS PER SRM 51-10-4.  INSTALLED FASTENERS AS PER SRM 51-30-2.  TOTAL CYCLES 29,235.  (W)
